# SDR 04FDEA01303

- Difficulty date: May 18, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 39,447 hours, 9,007 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP O/B HINGE (FLAP SIDE), PIVOT PIN I/B ATTACHMENT BORE FOUND CORRODED.  PIVOT PIN I/B ATTACHMENT BORE CORROSION REMOVED AS PER CMM 20-11-02 PAGES 2 TO 4 FIG 1.  ORIGINAL DIAMETER: 1.094,  FINAL DIAMETER: 1.096.  REPAIRED AS PER EA 1-5750-76671. LT OUTBOARD FLAP, OUTBOARD FLAP SIDE HINGE BRACKET PIVOT BEARINGS. CORROSSION REMOVAL AND REPAIR.
